On $\Pi $-property of some maximal subgroups of Sylow subgroups of finite groups
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1349-1358
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $H$ be a subgroup of a finite group $G$. We say that $H$ satisfies the $\Pi $-property in $G$ if for any chief factor $L / K$ of $G$, $| G / K : N_{G / K} ( HK/K\cap L/K )|$ is a $\pi (HK/K\cap L/K) $-number. We study the influence of some $p$-subgroups of $G$ satisfying the $\Pi $-property on the structure of $G$, and generalize some known results.
Let $H$ be a subgroup of a finite group $G$. We say that $H$ satisfies the $\Pi $-property in $G$ if for any chief factor $L / K$ of $G$, $| G / K : N_{G / K} ( HK/K\cap L/K )|$ is a $\pi (HK/K\cap L/K) $-number. We study the influence of some $p$-subgroups of $G$ satisfying the $\Pi $-property on the structure of $G$, and generalize some known results.
DOI :
10.21136/CMJ.2023.0089-23
Classification :
20D10, 20D20
Keywords: finite group; $p$-supersoluble group, $p$-nilpotent group, $\Pi $-property
Keywords: finite group; $p$-supersoluble group, $p$-nilpotent group, $\Pi $-property
@article{10_21136_CMJ_2023_0089_23,
author = {Qiu, Zhengtian and Liu, Jianjun and Chen, Guiyun},
title = {On $\Pi $-property of some maximal subgroups of {Sylow} subgroups of finite groups},
journal = {Czechoslovak Mathematical Journal},
pages = {1349--1358},
year = {2023},
volume = {73},
number = {4},
doi = {10.21136/CMJ.2023.0089-23},
zbl = {07790578},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0089-23/}
}
TY - JOUR AU - Qiu, Zhengtian AU - Liu, Jianjun AU - Chen, Guiyun TI - On $\Pi $-property of some maximal subgroups of Sylow subgroups of finite groups JO - Czechoslovak Mathematical Journal PY - 2023 SP - 1349 EP - 1358 VL - 73 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0089-23/ DO - 10.21136/CMJ.2023.0089-23 LA - en ID - 10_21136_CMJ_2023_0089_23 ER -
%0 Journal Article %A Qiu, Zhengtian %A Liu, Jianjun %A Chen, Guiyun %T On $\Pi $-property of some maximal subgroups of Sylow subgroups of finite groups %J Czechoslovak Mathematical Journal %D 2023 %P 1349-1358 %V 73 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0089-23/ %R 10.21136/CMJ.2023.0089-23 %G en %F 10_21136_CMJ_2023_0089_23
Qiu, Zhengtian; Liu, Jianjun; Chen, Guiyun. On $\Pi $-property of some maximal subgroups of Sylow subgroups of finite groups. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1349-1358. doi: 10.21136/CMJ.2023.0089-23
Cité par Sources :